MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K062
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Defective Device (2588); Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker and a non-boston scientific right ventricular (rv) lead exhibited threshold measurement issues.The last measured threshold measurement was above the outputs.There were two beats of loss of capture noted.Additionally, there were stored episodes of rv noise, oversensing, and greater than two seconds of pacing inhibition.Further, technical services (ts) noted episodes of noise which were related to the minute ventilation (mv) feature, but this noise was not being oversensed.It was discussed with the healthcare professional (hcp) that this rv lead should be evaluated, and the hcp was going to discuss further with the physician.No adverse patient effects were reported.The device remains in service.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent fluctuations in impedance measurements with no conclusive evidence of a product malfunction.Investigation of the available information also determined this device exhibited oversensing of noise generated by the minute ventilation (mv)/respiratory sensor that is related to a high impedance condition.Please refer to the description for more information regarding the specific circumstances of this event.
 
Event or Problem Description
It was reported that this pacemaker and a non-boston scientific right ventricular (rv) lead exhibited threshold measurement issues.The last measured threshold measurement was above the outputs.There were two beats of loss of capture noted.Additionally, there were stored episodes of rv noise, oversensing, and greater than two seconds of pacing inhibition.Further, technical services (ts) noted episodes of noise which were related to the minute ventilation (mv) feature, but this noise was not being oversensed.It was discussed with the health care professional (hcp) that this rv lead should be evaluated, and the hcp was going to discuss further with the physician.No adverse patient effects were reported.The device remains in service.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11042432
Report Number2124215-2020-25244
Device Sequence Number1087451
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public00802526516658
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2015
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number117756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1
Patient Age89 YR